A 53-year-old female asked:
i took 5 day azithromycin for sinus infection. 1 wk after last dose i started with pins and needles in my hands and feet. 1 week after that i have it in my whole body with muscle pain. how long will this last? is it temporary?
1 doctor answer
Dr. Susan Rhoads answered
37 years experience Family Medicine
See a doctor.: Azithromycin has less than 1% chance of causing pins and needles by itself. However, it can can serious interactions with many other medications. If you are taking other medications, then interaction with azithromycin could be the problem . Please call or see your doctor to see why you are having these symptoms ASAP (this week!).
Answered on Dec 6, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!